# SDR DXTA2025030402558

- Difficulty date: March 2, 2025
- Submitted: March 4, 2025
- Operation: Air carrier
- Aircraft: N679QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0257
- Aircraft time: 5,096 hours, 3,337 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: CBS281
- Part serial: 4204M
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING EMER LTS TEST THE WHITE EXIT SIGN ABOVE SEAT 7, RED EXIT SIGN BELOW LAVATORY SEAT, AND EVACUATION PATH LIGHTING BELOW LAVATORY SEAT DID NOT ILLUMINATE. FOLLOWED QRH AND CHARGED FOR 30 MINUTES AND RETESTED AND IT FAILED AGAIN. CHARGED FOR ADDITIONAL 30 MINUTES AND TEST FAILED AGAIN.   REPLACED FAULTY EMERGENCY LIGHTING BATTERY PACK 4 IAW MM CH.33-50-06. POWERED AIRCRAFT AND PERFORMED EMERGENCY LIGHTING OPERATIONAL CHECK IAW CE680A MM CH.33-50-00 WITH NO DEFECTS NOTED.
